MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® MARYLAND FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® MARYLAND FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB215
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Codes Laceration(s) (1946); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: laparoscopic gastric sleeve event description: [hospital name] description received from the field team member on (b)(6) 2026: "the surgeon reported that while using the device intraoperatively, it unexpectedly stopped sealing tissue/vessels even though he was pressing the activation button and there was a sound from the generator; however, no sealing or cutting effect was achieved." description reported by sfda by email on february 25, 2026: "the device is designed to cauterize and cut at the same time; however, it neither cauterizes nor cuts." intervention: used another competitor device.Patient status: no injury or illness.
 
Additional Manufacturer Narrative
The event unit is not anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit, which confirmed the complainant¿s experience of insufficient sealing.Based on the condition of the returned unit, it is likely that the reported event was due to the jaws being out of specification.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.The event was initially reported based on the description of the event.However, based on the evaluation of the returned unit and further examination of the event description, applied medical determined that this event is not reportable as it is unlikely to lead to unanticipated death or unanticipated serious injury as the insufficient sealing was controlled through routine surgical procedure.Correction performed to section e2 to be yes.
 
Event or Problem Description
Procedure performed: laparoscopic gastric sleeve.Event description: [hospital name].Description received from the field team member on february 24, 2026: "the surgeon reported that while using the device intraoperatively, it unexpectedly stopped sealing tissue/vessels even though he was pressing the activation button and there was a sound from the generator; however, no sealing or cutting effect was achieved." description reported by sfda by email on february 25, 2026: "the device is designed to cauterize and cut at the same time; however, it neither cauterizes nor cuts." additional feedback received from the field team via email on march 09, 2026: "kindly note that i received the item from the hospital today." additional feedback received from the field team via email on march 11, 2026: "kindly note that i didn't receive any alarms." intervention: used another competitor device.Patient status: no injury or illness.

Brand Name
VOYANT® MARYLAND FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24462431
Report Number2027111-2026-00400
Device Sequence Number15803494
Product Code GEI
UDI-Device Identifier00607915139353
UDI-Public(01)00607915139353
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K200598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB215
Device Catalogue Number101477727
Device Lot Number1530360
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown